# SDR SWAA2018060422531

- Difficulty date: May 19, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 41,094 hours, 21,509 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 113A37780U11
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT LOWER SURFACE OF THE SLAT NOSE SKIN AT ACTUATOR RIB CRACKED.  REPAIRED SKIN PER SRM.
